# SDR DHL2006745510

- Difficulty date: August 29, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 72,477 hours, 48,361 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP BS 950B ABOVE STR 25R HAS FRAME INNER FRAME CHORD DENTED.  CUT OUT DAMAGED AREA APPROX DIM 1" BY 1.5" AND 1" BY .75" IAW B727 SRM 51-40-3, FIG 1.  FABRICATED DOUBLER FROM 7075-0 .071, PO NR 9003110, APPROX DIM 28" BY 4" IAW B727 SRM 51-40-3 FIG 1.  HEAT TREATED MATERIAL TO T6 IAW FLIGHTSTAR AIRCRAFT SERVICES ER 2-37153-801 REV IR.  TREATED AND PRIMED REPAIR PARTS AND BARE METAL AREA IAW B727 SRM 51-10-2.  INSTALLED FRAME REPAIR DOUBLER AR BS 950B, STR 25R IAW B727 SRM 51-40-3 FIG 1 AND 51-30-2.
